# SDR AALA202310265330

- Difficulty date: October 23, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 27,838 hours, 11,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD DOOR FLASHLIGHT CHARGING PORT IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202310245330): REMOVE AND REPLACED FLASHLIGHT. FUNCTIONAL CHECK GOOD. PER AMM 25-60-00.**(CLOSED).
